<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 36, No. 4) Next Issue >>
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 629—828
Approximation in Lipschitz algebras of infinitely differentiable functions
T. G. Honary and H. Mahyar
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 629—636
Layer oscillations in a free boundary problem with Pushchino dynamics satisfying the Dirichlet boundary condition
YoonMee Ham
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 637—647
Equivariant homotopy equivalences and a forgetful map
Kouzou Tsukiyama
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 649—654
On the principal ideal theorem
Gyu Whan Chang
MSC numbers : 13A15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 655—660
A study on Reidemeister operation
Seoung Ho Lee
MSC numbers : 55M20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 661—669
Fibrewise infinite symmetric products and $M$-category
Hans Scheerer and Manfred Stelzer
MSC numbers : 55P50, 55P62
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 671—682
An embedded 2-sphere in irreducible 4-manifolds
Jongil Park
MSC numbers : 57N13, 57R57
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 683—691
Notes on the regular modules
Keivan Mohajer and Siamak Yassemi
MSC numbers : 16E50; 16D60
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 693—699
Another characterization of round spheres
Seung-Won Lee and Sung-Eun Koh
MSC numbers : Primary 53C40, 53C42
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 701—706
Positively equicontinuous flows are topologically conjugate to rotation flows
Jong Sook Bae, Kyung Jin Min, Duk Hyon Sung, and Seung Kab Yang
MSC numbers : 58F20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 707—716
On the duality of the space $X$ and the algebra $C_p(X)$
sung Ki Park
MSC numbers : 54C35
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 717—722
Continuous selections under weaker separation axioms and reflexive Banach spaces
Myung Hyun Cho
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 723—736
On the separating ideals of some vector-valued group algebras
Ramesh V. Garimella
MSC numbers : 46J05, 46J20, 43A10, 43A20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 737—746
Homology of the double loop space of the homogeneous space $Sp(n)/U(n)$
Younggi Choi
MSC numbers : 55P35, 55R20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 747—754
Homotopy fixed point set of the homotopy fibre
Hyang-Sook Lee
MSC numbers : Primary 55R35, Secondary 55P35
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 755—762
Meromorphic univalent harmonic functions with negative coefficients
Jay M. Jahangiri and Herb Silverman
MSC numbers : 30C45, 30C50
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 763—770
Mixed volumes of a convex body and its polar dual
Y. D. Chai and Young Soo Lee
MSC numbers : 52A40, 52A20, 53A15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 771—778
Compatible pairs of orthogonal polynomials
D. H. Kim, Kil H. Kwon, D. W. Lee, and F. Marcellan
MSC numbers : 33C45
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 779—797
Weakly Lagrangian embedding $S^m \times S^n$ into $\Bbb C^{m+n}$
Yanghyun Byun and Seunghun Yi
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 799—808
Evaluation formulas of conditional Yeh-Wiener integrals
J. M. Ahn, K. S. Chang, S. K. Kim, and I. Yoo
MSC numbers : 28C20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 809—822
Some modules in category $\mathcal O^g$ of generalized Kac-Moody algebras
Wansoon Kim
MSC numbers : 17B10, 17B65
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 823—828

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd